1887

n South African Gastroenterology Review - Bulging biceps and bilirubin - a case of drug induced hepatitis : review

Volume 12, Issue 3
  • ISSN : 1812-1659
USD

 

Abstract

Anabolic or Androgenic Steroids are increasingly being used by men for increased athletic performance and cosmetic gain. Many individuals acquire these substances without the guidance of a medical professional and without knowledge of the potential side effects. We present a 22 year old male, Mr JW a rugby player with a cholestatic liver injury secondary to 2a, 17a-dimethyl-5a-androst-3-one-17b-ol or Methastabol.

Loading full text...

Full text loading...

Loading

Article metrics loading...

/content/medgas/12/3/EJC162183
2014-11-01
2016-12-11

This is a required field
Please enter a valid email address
Approval was a Success
Invalid data
An Error Occurred
Approval was partially successful, following selected items could not be processed due to error